On a double-threshold autoregressive heteroscedastic time series model

Li, C. W., Li, W. K. . Journal of Applied Econometrics 1996. 11 (3) :253-274

Locate this article in:

Bibtex

@article{CIS-133449,
  Author = {Li, C. W. and Li, W. K.},
  Title = {On a double-threshold autoregressive heteroscedastic time series model},
  Journal = {Journal of Applied Econometrics},
  Volume = {11},
  Number = {3},
  Year = {1996},
  Pages = {253--274},
  Keywords = {Nonlinear time series}
}

Similar articles